# SDR ASAA2013052194862

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,371 hours, 5,727 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26150011
- Part serial: B1078
- Condition: Failed
- Location: Lt Mlg
- Part time: 752 hours, 213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT OTBD TIRE TREAD SHREDDED ON TAKEOFF.  ACFT GROUNDED.  PERFORMED TASK 05-51-54, CONDITIONAL INSPECTION AND TASK 05-51-59.
